My ears are ringing and have been since I started on the med. Very annoying. Anyone else have this?
Me too! Especially if I am in quiet room or laying down for the night it gets really bad.
I have never heard of this side effect. Very weird. But then again, anytime I feel something different in my body I attribute it to the medicine, even though that might not be the case. For a solid week my head itched like crazy and as soon as I started scratching it, it would get worse. I thought I had lice! Thank goodness I didn't. :-) However, I did have more itching that started on my back and legs, not like a rash, just a strange "I need to scratch" feeling and once I would start to scratch my itch, the itch would get worse and continue for several minutes. It wasn't a dry skin type of itch. Strange. Due to medicine?? Who knows. But at least it went away.
Yes! First I thought maybe I was sensitive to sound. I am getting headaches (migraines) a listed side effect. Nothing listed for tinnitus. I'm glad you posted this. I was beginning to wonder. And yes, it's annoying.
I have been on Contrave for about 6 weeks. about 2 or 3 weeks ago, I heard a whoosh sound in my ears. It is constant. I am taking 2 morning and 2 evening. I have never had hearing issue and I don't abut my ears with loud sounds. My husband suggested it might be due to a med (he's a doctor). I decided to check this and was surprised that others are having the same issue. I will call my primary tomorrow.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 26 Feb 2011 • 1 answer
Updated 20 Mar 2018 • 3 answers
Updated 14 Feb 2018 • 1 answer
Updated 1 day ago • 1 answer